# SDR ASOA2015060112960

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 35,494 hours, 32,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

"PAX DOOR STOW",  CAUTION MESSAGE AND DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE AT GATE.  TESTED MAIN PAX DOOR.  LUBRICATED OUTER HANDLE, DOOR OPS CHECKS OK IAW AMM 52-11-01.  ACFT OK FOR SERVICE.
